# SDR JR2R2011110700574

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R HAS CORROSION BETWEEN FRAMES 280 AND 333 IN THE FWD E & E BAY.  R & R STR 21R FROM FS 280 TO 333 IAW SRM 51-42-06 AND 51-42-21 AS ON WO 1007307-1000-0026 AND WO  711009503.
